# SDR EE4Y2023101618631

- Difficulty date: October 16, 2023
- Submitted: October 16, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 33,111 hours, 21,196 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION TASK 532180-01-2-001 TWO BURN MARKS ON FASTENER HEAD AND ONE BURN MARK ON FASTENER HEAD AND ADJACENT SKIN ON STGR43LH BETWEEN FR26 WERE FOUND. THE DAMAGES WERE REPAIRED FOLLOW THE REPAIR INSTRUCTIONS IAW A320 SRM TASK 53-21-11-300-012 FIGURE 002 (SHEET 1),(SHEET 2),(SHEET 5) AND (SHEET 6) REV 146 DATED 08- 01-2023. THIS IS A MAJOR PERMANENT REPAIR CATEGORY A WITH NO ADDITIONAL REQUIREMENTS.THE REPAIR INSTRUCTIONS WAS DOCUMENTED UNDER COOPESA JOB A1N161 ITEM 1-104).
